Open Access
1997/1998 A Remark on Graphs of Marczewski Measurable Functions
Hussain Elalaoui-Talibi
Author Affiliations +
Real Anal. Exchange 23(2): 813-816 (1997/1998).


We give a direct and simple proof of a result of Marczewski about graphs of \((s)\)-measurable functions. We also prove some related general results about graphs of measurable functions in metric spaces from which Marczewski’s result follows immediately.


Download Citation

Hussain Elalaoui-Talibi. "A Remark on Graphs of Marczewski Measurable Functions." Real Anal. Exchange 23 (2) 813 - 816, 1997/1998.


Published: 1997/1998
First available in Project Euclid: 14 May 2012

zbMATH: 0941.28003
MathSciNet: MR1639993

Primary: 28A20
Secondary: 04A05 , 26E99

Keywords: {\(\sigma\)-algebra} , {Marczewski measurable} , {perfect set}

Rights: Copyright © 1999 Michigan State University Press

Vol.23 • No. 2 • 1997/1998
Back to Top